Browse Title Index


 
Issue Title
 
Vol 29, No 3 (2014) SYSTOLIC ALGORITHMS FOR MATRIX MULTIPLICATION ON SPACE OPTIMAL ONE-DIMENSIONAL SYSTOLIC ARRAYS Abstract   PDF
Branislav M Randjelovic, Emina I Milovanovic, Igor Z Milovanovic
 
Vol. 35, No 1 (2020) TANGENT BUNDLE ENDOWED WITH QUARTER-SYMMETRIC NON-METRIC CONNECTION ON AN ALMOST HERMITIAN MANIFOLD Abstract   PDF
Mohammad Nazrul Islam Khan
 
Vol. 36, No 4 (2021) TANGENT BUNDLES ENDOWED WITH SEMI-SYMMETRIC NON-METRIC CONNECTION ON A RIEMANNIAN MANIFOLD Abstract   PDF
Mohammad Nazrul Islam Khan
 
Vol. 35, No 2 (2020) TAUBERIAN CONDITIONS FOR $q$-CES\`{A}RO INTEGRABILITY Abstract   PDF
Sefa Anıl Sezer, İbrahim Çanak
 
Vol. 35, No 3 (2020) TAUBERIAN THEOREMS FOR THE WEIGHTED MEAN METHOD OF SUMMABILITY OF INTEGRALS Abstract   PDF
Firat Ozsarac, Ibrahim Canak
 
Vol. 34, No 1 (2019) TENSOR PRODUCT OF THE POWER GRAPHS OF SOME FINITE RINGS Abstract   PDF
Masoumeh Soleimani, Mohammad Hassan Naderi, Ali Reza Ashrafi
 
Vol. 35, No 1 (2020) THE ANALYTIC SOLUTION OF INITIAL BOUNDARY VALUE PROBLEM INCLUDING TIME FRACTIONAL DIFFUSION EQUATION Abstract   PDF
Süleyman Çetinkaya, Ali Demir, Hülya Kodal Sevindir
 
Vol. 34, No 3 (2019) THE CLASSICAL BERNOULLI-EULER ELASTIC CURVE IN A MANIFOLD Abstract   PDF
Ayse Altin
 
Vol. 34, No 2 (2019) THE COMPARABLY ALMOST (S,T)- STABILITY FOR RANDOM JUNGCK-TYPE ITERATIVE SCHEMES Abstract   PDF
Dhekra M. Albaqeri, Rashwan A. Rashwan
 
Vol. 35, No 2 (2020) THE D_p^q (∆^+r )-STATISTICAL CONVERGENCE Abstract   PDF
Neslihan Boztaş, Mehmet Küçükaslan
 
Vol. 37, No 3 (2022) THE FEKETE-SZEGO PROBLEMS FOR SUBCLASS OF BI-UNIVALENT FUNCTIONS ASSOCIATED WITH SIGMOID FUNCTION Abstract   PDF
Halit Orhan, Gangadharan Murugusundaramoorthy, Murat Caglar
 
Vol. 32, No 3 (2017) THE GENERALIZED NON-ABSOLUTE TYPE OF TRIPLE Γ3 SEQUENCE SPACES DEFINED MUSIELAK-ORLICZ FUNCTION Abstract   PDF
Shyamal Debnath, Nagarajan Subramanian
 
Vol 30, No 5 (2015) THE GROWTH OF SOLUTIONS OF SOME LINEAR DIFFERENTIAL EQUATIONS WITH COEFFICIENTS BEING LACUNARY SERIES OF (P,Q)-ORDER Abstract   PDF
Amina Ferraoun, Benharrat Belaidi
 
Vol. 36, No 3 (2021) THE HOMEOMORPHIC PROPERTY OF THE STOCHASTIC FLOW GENERATED BYTHE ONE-DEFAULT MODEL IN ONE DIMENSIONAL CASE Abstract   PDF
Fatima Benziadi
 
Vol. 34, No 5 (2019) THE INFLUENCE OF TEXT PREPROCESSING METHODS AND TOOLS ON CALCULATING TEXT SIMILARITY Abstract   PDF
Đorđe Petrović, Milena Stanković
 
Vol. 35, No 4 (2020) The Levinson-Type Formula for a class of Sturm-Liouville Equation Abstract   PDF
Sertac Goktas, Khanlar R. Mamedov
 
Vol. 35, No 1 (2020) THE MOSTAR INDEX OF FULLERENES IN TERMS OF AUTOMORPHISM GROUP Abstract   PDF
Modjtaba Ghorbani, Shaghayegh Rahmani
 
Vol 30, No 5 (2015) THE N-DUAL STRUCTURE OF THE SPACE OF N-SUMMABLE SEQUENCE SPACES Abstract   PDF
Pradeep Kumar Singh
 
Vol. 34, No 3 (2019) THE NEW WEIGHTED INVERSE RAYLEIGH DISTRIBUTION AND ITS APPLICATION Abstract   PDF
Demet Aydın
 
Vol. 36, No 2 (2021) THE STATISTICAL MULTIPLICATIVE ORDER CONVERGENCE IN RIESZ ALGEBRAS Abstract   PDF
Abdullah Aydın
 
Vol. 36, No 4 (2021) THE STRUCTURE OF UNIT GRUOP OF $F_{3n} T_{39}$ Abstract   PDF
Ali Ashja', Ali Iranmanesh
 
Vol. 34, No 4 (2019) THE WEIGHT HIERARCHY OF HADAMARD CODES Abstract   PDF
Farzaneh Farhang Baftani, Hamid Reza Maimani
 
Vol. 32, No 1 (2017) THREE-DIMENSIONAL ALMOST $\alpha$-PARA-KENMOTSU MANIFOLDS SATISFYING CERTAIN NULLITY CONDITIONS Abstract   PDF
Ximin Liu, Quanxiang Pan
 
Vol. 33, No 2 (2018) Totally real submanifolds of (LCS)n-manifolds Abstract   PDF
Shyamal Kumar Hui, Tanumoy Pal
 
Vol. 36, No 4 (2021) TRANSLATION-FAVORABLE FLAT SURFACES IN 3-SPACES Abstract   PDF
Alev Kelleci Akbay
 
526 - 550 of 575 Items << < 17 18 19 20 21 22 23 > >>